Advertisement

Ukrainian Mathematical Journal

, Volume 29, Issue 6, pp 602–604 | Cite as

Behavior of solutions of a nonlinear hyperbolic equation for variation of domain

  • L. A. Ivanov
Brief Communications
  • 15 Downloads

Keywords

Hyperbolic Equation Nonlinear Hyperbolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. G. Krein, “Behavior of solutions of elliptic problems for variation of domains,” Stud. Mat.,31, 411–428 (1968).Google Scholar
  2. 2.
    J. L. Lions, Some Methods of Solution of Nonlinear Boundary-Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  3. 3.
    L. A. Ivanov, “Solvability of elliptic problems in limit domains,” Ukr. Mat. Zh.,25, No. 1, 99–103 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • L. A. Ivanov
    • 1
  1. 1.Voronezh State UniversityUSSR

Personalised recommendations